# SDR DL76S011811

- Difficulty date: November 14, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 44,685 hours, 21,148 cycles
- Engine time: 31,407 hours, 25,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT APPROX 5 MIN AFTER TAKEOFF.  FLIGHT ATTENDANT REPORTED STRONG ODOR AND HOT SMELL IN MID CABIN AREA.  UPON TURNING OFF RIGHT PACK SMELL WENT AWAY.  RECYCLED RIGHT PACK AND HOT SMELL RETURNED.  RETURNED TO ATL.  REPLACED RT ENG HP VALVE, RT HP CONTROLLER, RAN BOTH PACKS AND ENGINE AT HIGH PWR SETTINGS.  THERE WERE NO FUMES OR HOT SMELL NOTICED.
